<  Back to the Polytechnique Montréal portal

Concavity Cuts for Disjoint Bilinear Programming

Stéphane Alarie, Charles Audet, Brigitte Jaumard and Gilles Savard

Article (2001)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/27691/
Journal Title: Mathematical Programming (vol. 90, no. 2)
Publisher: Springer
DOI: 10.1007/pl00011428
Official URL: https://doi.org/10.1007/pl00011428
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Alarie, S., Audet, C., Jaumard, B., & Savard, G. (2001). Concavity Cuts for Disjoint Bilinear Programming. Mathematical Programming, 90(2), 373-398. https://doi.org/10.1007/pl00011428

Statistics

Dimensions

Repository Staff Only

View Item View Item